i have a burning in my stomach as well as coming out in in both directions. Im on nexium 40mg as well as domperidone 10 mg. Urine came back negative for bladder or urinary trac infection. My stomach feels good then starts up again. what could it be?
Spicy food or alcohol or taking of painkiller medication or stress lead to burning in the stomach and ulcer formation. Avoid spicy food and alcohol avoid smoking and caffeine drinks. Take tablet pantoprazole before breakfast for one week. If symptoms not improved please consult your doctor he will examine and treat you accordingly.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Penchila Prasad Kandikattu
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]